exact same thing happened to me. i have an Omron--highly rated in Consumer Reports. I calebrated it with Dr office as it was reading high. My Dr didn't have much use for them. Yet another Internist suggested getting one. When i was getting some lab work done stepped into the E r and asked if some one would check. They used a digital monitor. so digital for me is more accurate. Some swear by the cuff and stethiscope but then you have to have some one else learn to use it and not for hard of hearing.
I sent the Omron back and they returned it saying checked out. They said you have to be seated, feet flat on floor, and no activity a few minutes before taking. The arrow as to be pricisely lined up over the artery.
Been O k since then, I take it into Walgreens occasionally and calibrate it with the pharmacist'sView Thread
took lisinopril 40 mgs for 6 months. Then after switching to a cardiologist was put on 20 mgs plus hydrochlorothiazide ( diuretic). Did the job but developed a slight cough that woke me up at night. Also my creatine went up. Dr said no connection . Kaiser study says different 7% of those who took Lisinopril had as much as a 30% increase in Creatin leverl.
So he switched me to Losartan plus HCTZ. similar but not exactly an ACE inhibitor
He should be ordering a M R A for your kidneys to check for arterial blockage (renal hypertension) . running tests on creatinine and renin levels. testing for hyper adrenalism, adrenal cancer, hyperaldosteronismView Thread